# SDR CA070111017

- Difficulty date: January 4, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,601 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2360 · Static Discharge System
- Part: Structure
- Condition: Unbonded
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT WHEN THE AIRCRAFT ENTERED INTO A CLOUD, THE RADIOS BECAME UNREADABLE. ALL RADIO NAVIGATION EQUIPMENT BECAME UNRELIABLE AS WELL AS THE GPS SYSTEM. AIRCRAFT ARRIVED AT MTC. BASE AND AVIONICS STATIC SPECIALIST CONTRACTED. P-STATIC TEST CARRIED OUT AND FOUND BONDING ISSUES ON MULTIPLE AIRFRAME COMPONENTS. REPAIRS CARRIED OUT AND P-STATIC TEST CARRIED OUT AGAIN. NO FURTHER FAULTS. (TC NR 20070111017)
